Reduced diophantine quadruples with the binary recurrence G(n) = AG(n-1) - G(n-2)

Alp M and Irmak N and Szalay László (2015) Reduced diophantine quadruples with the binary recurrence G(n) = AG(n-1) - G(n-2). ANALELE STIINTIFICE ALE UNIVERSITATII OVIDIUS CONSTANTA-SERIA MATEMATICA, 23 (2). pp. 23-31. ISSN 1224-1784

[img]
Preview
Text
Alp_M.__Irmak_N.__Szalay_L_.pdf

Download (779Kb) | Preview
Official URL: http://www.anstuocmath.ro/mathematics//anale2015vo...

Tudományterület / tudományág

natural sciences > mathematics and computer sciences

Faculty

Not relevant

Institution

Nyugat-Magyarországi Egyetem

Item Type: Article
Additional Information: FELTÖLTŐ: Tompáné Székely Zsófia - tzsofi@emk.nyme.hu
SWORD Depositor: Sword Teszt
Depositing User: Tompa Zsófia
Identification Number: MTMT:2940688
Date Deposited: 2015. Sep. 15. 12:08
Last Modified: 2016. Aug. 02. 14:49
URI: http://publicatio.nyme.hu/id/eprint/467

Actions (login required)

View Item View Item